# SDR R61A2021082200665

- Difficulty date: August 6, 2021
- Submitted: August 22, 2021
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 45,379 hours, 28,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD FUSELAGE FLOOR STRUCTURE LH IB SEAT TRACK UPPER CAP AT CROSSBEAM LOCATION FR19. CARRIED OUT A REPAIR ON THE FOWARD FUSELAGE FLOOR STRUCTURE LH SEAT TRACK UPPER CAP AT CROSSBEAM FR19 IAW EMB SRM 53-10-10 REPAIR 01.
